

Hepatotoxic substances may increase the possibility of Paracetamol accumulation and overdose. Interaction with other medicinal products and other forms of interaction This is because too much paracetamol can cause delayed, serious liver damage Talk to a doctor at once if you take too much of this medicine even if you feel well.

Talk to a doctor at once if you take too much of this medicine, even if you feel well. If you do not get better, talk to your doctor. Immediate medical advice should be sought in the event of overdosage even if the patient feels well because of the risk of irreversible liver damage (see section 4.9).ĭo not take anything else containing paracetamol while taking this medicine Do not take with other flu, cold or decongestant products.Do not take more medicine than the label tells you to. In the case of high fever, or signs of secondary infection or persistence of symptoms a doctor should be consulted. Alcohol should not be used during the treatment with Paracetamol.Ĭaution is advised in asthmatic patients sensitive to aspirin, because light reaction bronchospasm with paracetamol (cross-reaction) has been reported in less than 5% of the patients tested. The daily dose should not exceed 2 grams in such case. Caution should be exercised in cases of chronic alcoholism.

The hazards of overdose are greater in those with non- cirrhotic alcoholic liver disease. In adolescents treated with 60 mg/kg daily of Paracetamol, the combination with another antipyretic is not justified except in the case of ineffectiveness.Ĭaution is advised in the administration of Paracetamol to patients with moderate and severe renal insufficiency, mild to moderate hepatic insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (child-pugh>9), acute hepatitis, concomitant treatment with medicinal products affecting hepatic functions, glucose-6-phosphatedehydrogenase deficiency, hemolytic anemia, alcohol abuse dehydration and chronic malnutrition (see section 4.2). Prolonged use except under medical supervision may be harmful. However, medical assistance should be sought immediately. Taking multiple daily doses in one administration can severely damage the liver in such case unconsciousness does not occur. Patients should be advised not to take other Paracetamol containing products concurrently. Prolonged or frequent use is discouraged. coffee, tea and some canned drinks) should be avoided while taking this product.ĭo not take other flu, cold or decongestant medicines with this product. This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants) (see interactions).Įxcessive intake of caffeine (e.g. Medical advice should be sought before using this product in patients with these conditions: 4.4 Special warnings and precautions for use Patients taking tricyclic antidepressants, or beta blocking drugs and those who are taking or who have taken within the last two weeks monoamine oxidase inhibitors (see section 4.5). Hepatic or severe renal impairment, cardiovascular disease, hypertension, diabetes mellitus, hyperthyroidism, phaeochromocytoma, closed angle glaucoma 7, 2020.Hypersensitivity to the active substances or to any of the excipients listed in section 6.1 Concomitant use of other sympathomimetic decongestants Pure and highly concentrated caffeine.Benefits and risks of caffeine and caffeinated beverages. In: Academy of Nutrition and Dietetics Complete Food and Nutrition Guide. Spilling the beans: How much caffeine is too much.Department of Health and Human Services and U.S. 2015-2020 Dietary Guidelines for Americans.Journal of the American Academy of Nutrition and Dietetics. adults based on the NHANES 2007-2012 surveys. Daily patterns of caffeine intake and the association of intake with multiple sociodemographic and lifestyle factors in U.S.
